# SDR FDEA201212214349

- Difficulty date: December 21, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 55,368 hours, 19,880 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0953
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE FELL OFF OF DOOR.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE IAW AMM 25-66-01-4. OPS CHECKED NORMAL. ACFT OK TO CONTINUE.
